# SDR DALA2016022401365

- Difficulty date: February 21, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT SLAT NR 2, XOS=200 APPROXIMATELY INTERNAL SKIN.  CRACKS WERE STOPED IAW SRM 57-01, FIG 3, SHEET 2.  DOUBLER REPAIR WAS FABRICATED IAW SRM 57-01, FIG SHEET 2. DOUBLER WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 14/21. DOUBLER WAS INSTALLED IAW SRM 51-30-8 AND 51-30-2.
